# SDR LR7A0098

- Difficulty date: June 3, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 20,143 hours, 11,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 1,845 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION PER JOB CARD HSP53161, FOUND LT FS 737 CHINE ANGLE CORRODED AT WL 143, LBL 61.  REPAIRED PER SRM SMP 583-53-40-26.
